# SDR 9505349948

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND 1.25 INCH CRACK IN THE LEFT ELEVATOR SPAR CAP STA 156 AND A .75 INCH CRACK IN THE RIGHT ELEVATOR SPAR CAP STA 74.  OVERHAULED BOTH PER CMM 27-27-30.
